# SDR 0202536717

- Difficulty date: July 30, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 88,959 hours, 22,540 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, THE MASTER FIRE WARNING BELL SOUNDED AND LIGHTS ILLUMINATED INTERMITTENTLY.  AIRCRAFT CONTINUED DESCENT AND LANDED WITHOUT INCIDENT.  RESEATED ALL FIRE WARNING CIRCUIT CARDS, EXERCISED WARNING RESET SWITCHES AND REPLACED ENGINE FIRE WARNING MODULE.  OPERATIONAL CHECK GOOD.
